# SDR SWAA2019041531664

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 56,801 hours, 33,138 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9964
- Condition: Faulty
- Location: Nr 2 High Stage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  PILOT REPORTED DUCT PRESSURE GAUGE HAD A 20% SPLIT WITH #2 INDICATING LOWER PRESSURE.   R & R NR 2 ENGINE HIGH STAGE PRESSURE REGULATOR PER AMM.
